# SDR HNAA2025081800575

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 48,639 hours, 45,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 8/9 AND 10/11 EMERGENCY LIGHT FLOOR PROXIMITY STRIPS INOPERATIVE.   R&R #400 FLOOR PROXIMITY LIGHT IRT AMM 33-50-12 R&R#5 EMERGENCY LIGHT AC/DC INVERTER IRT AMM 33-50-11 PN ON 1013194 FLOOR PROX LIGHT PN OFF 6636-7 FLOOR PROX LIGHT PN ON 1330312 AC/DC INVERTER PN ON 1824-1 AC/DC INVERTER
